# SDR ASAA2017081721676

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,401 hours, 11,339 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE NR 1 ENG START,  NO EGT RISE ON LEFT IGNITION. ATTEMPTED TO SWITCH IGNITION TO RIGHT AND ENGINE STARTED NORMAL.  ACFT GROUNDED.  ACCOMPLISHED GROUND VERIFICATION IAW FIM 74-21 TASK 806.  PERFORMED A BITE CHECK, NO FAULTS FOUND. PERFORMED IGNITION SYSTEM AUDIBLE TEST, CHECKED GOOD IAW AMM 74-00-00-750-801-F00,  RAN THE NR 1 ENGINE ON LT IGNITION SYSTEM, OP'S CHECKED GOOD, NO RECENT HISTORY.
